# SDR AALA202207226364

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A300*
- Aircraft serial: 6998
- Aircraft time: 18,205 hours, 7,062 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C247300019
- Part serial: 11313C24730
- Condition: None
- Location: Zone 700 - Gears
- Part time: 1,749 hours, 722 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF AND AFTER SELECTION OF THE LANDING GEAR UP; DOOR DID NOT CLOSE.  ECAM MESSAGE LANDING GEAR DOOR NOT CLOSED APPEARED ON UPPER ECAM DISPLAY.  PERFORMED ECAM ACTIONS.  AFTER RECYCLING LANDING GEAR DOORS CLOSED AND CONTINUE TO DESTINATION. MAINTENANCE ACCOMPLISHED TSM 32-31-00-810-865-A AND FOUND THE NOSE LANDING GEAR UPLOCK ASSEMBLY FAULTING AND REPLACED IT PER AMM 32-31-21. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
